Applications of higher-order q-derivative operator for a new subclass of meromorphic multivalent q-starlike functions related with the Janowski functions


Abstract views: 44 / PDF downloads: 38

Authors

Keywords:

q-derivative operator;, q-Calculus, Integral operators, multivalent meromorphic q-starlike functions, Janowski functions., Partial sums;

Abstract

In this paper, we expand on the notion of the q-derivative (or q-difference) operator for meromorphic multivalent functions, define the higher- order q-derivative operator for meromorphic multivalent functions associated with quantum calculus, and introduce new subclasses of meromorphic multivalent q- starlike functions in connection with Janowski functions. Linked to meromorphic multivalent q-starlike functions, we investigate a characterisation of the Janowski functions and higher-order q-derivative operators. Among the many potential uses of this class that we investigate are estimates for coefficients, distortion theorems, partial sums, the starlikeness radius, and a few other well-established results.

Author Biographies

Chetan Swarup, Saudi Electronic University

Department of Basic sciences, College of Science and Theoretical Studies, Saudi Electronic University, Riyadh 11673, Saudi Arabia

Mustafa Kamal, Saudi Electronic University

Department of Basic sciences, College of Science and Theoretical Studies, Saudi Electronic University, Riyadh 11673, Saudi Arabia

References

Aouf, M. K., Silverman, H., Partial sums of certain meromorphic #-valent functions, J.

Inequal. Pure Appl. Math. 7 (4) (2006), Art. 116.

Cho, N. E., Owa, S., Partial sums of certain meromorphic functions, J. Inequal. Pure Appl.

Math. 5 (2) (2004) Art. 30.

Frasin, B. A., Darus, M. On certain meromorphic functions with positive coe¢ cients,

Southeast Asian Bull. Math, 28 (4) (2004), 615-623.

Srivastava, H. M., Hossen, H. M., Aouf, M. K., A uni ed presentation of some classes of

meromorphically multivalent functions, Computers Math. with Appl. 38 (11-12) (1999),

-70.

Srivastava, H.M., Owa, S. Current topics in analytic function theory, World Scienti c,

Singapore, 1992.

Clune, J., On meromorphic schlicht functions, J. London Math. Soc. 34 (1959), 215-216.

Miller, J. E., Convex meromorphic mappings and related functions, Proa. Amer. Math.

Soc. 25 (1970), 220-228.

Pommerenke, C., On meromorphic starlike functions, Paci c J. Math. 13 (1963), 221-235.

Royster, W. C., Meromorphic starlike multivalent functions, Trans. Amer. Math. Soc. 107

(1963), 300-308.

Gasper, G., Rahman, M., Basic Hypergeometric Series, Cambridge University Press, Cam-

bridge (1990).

Jackson, F. H., On q-de nite integrals, Quarterly J. Pure Appl. Math. 41 (1910), 193-203.

Jackson, F. H., q-di¤erence equations, Amer. J. Math, 32 (1910), 305-314.

Mahmood, S., Ahmad, Q. Z.,Srivastava, H. M., Khan, N., Khan, B., Tahir, M., A certain

subclass of meromorphically q-starlike functions associated with the Janowski functions,

J. Inequal. Appl. 2019 (2019), Art. 88.

Srivastava, H. M.,Univalent functions, fractional calculus, and associated generalized hy-

pergeometric functions, in Univalent Functions; Fractional Calculus; and Their Appli-

cations (H. M. Srivastava and S. Owa, Editors), Halsted Press (Ellis Horwood Limited,

Chichester), pp. 329354, John Wiley and Sons, New York, Chichester, Brisbane and

Toronto, 1989.

Srivastava, H. M., Operators of basic (or q-) calculus and fractional q-calculus and their

applications in geometric function theory of complex analysis, Iran. J. Sci. Technol. Trans.

A: Sci. 44 (2020), 327-344.

Ismail, M.E.H., Merkes, E. Styer, D. A generalization of starlike functions, Complex Vari-

ables Theory Appl, 14 (1990), 77-84.

Rehman, M. S., Ahmad, Q. Z., Srivastava, H. M., Khan, B., Khan, N., Partial sums of

generalized q-Mittag-Le­ er functions, AIMS math., 5 (1) (2019), 408420.

Srivastava, H. M., Bansal, D., Close-to-convexity of a certain family of q-Mittag-Le­ er

functions, J. Nonlinear Var. Anal. 1(1) (2017), 6169.

Srivastava, H. M., Khan, B., Khan, N., Ahmad, Q. Z. Tahir, M., A generalized conic

domain and its applications to certain subclasses of analytic functions, Rocky Mountain

J. Math. 49 (7) (2019), 23252346.

Mahmood, S., Srivastava, H. M., Khan, N., Ahmad, Q. Z., Khan, B., Ali, I. Upper bound

of the third Hankel determinant for a subclass of q-starlike functions, Symmetry 11 (2019),

, 1-13.

Srivastava, H. M., Ahmad, Q. Z., Khan, N., Khan, N., Khan, B., Hankel and Toeplitz

determinants for a subclass of q-starlike functions associated with a general conic domain,

Mathematics 7(2) (2019), 181, 115.

Srivastava, H. M., Tahir, M.,Khan, B., Ahmad, Q. Z., Khan, N., Some general classes

of q-starlike functions associated with the Janowski functions, Symmetry 11 (2019), 292,

14.

Srivastava, H. M., Khan, , B., Khan, N., Ahmad, Q. Z., Coe¢ cient inequalities for q-

starlike functions associated with the Janowski functions, Hokkaido Math. J. 48 (2019),

425.

Srivastava, H. M., Tahir, M., Khan, B., Ahmad, Q. Z., Khan, N. Some general families

of q-starlike functions associated with the Janowski functions, Filomat, 33 (9) (2019),

2626.

Hussain, S., Khan, S.,Zaighum, M. A., Darus, M.,Shareef, Z., Coe¢ cients bounds for cer-

tain subclass of bi-univalent functions associated with Ruscheweyh q-di¤erential operator,

Journal of Complex Analysis, V 2017, Article ID 2826514, (2017), 9 pages.

Q. Khan, M. Arif, M. Raza, G. Srivastava and H. Tang, Some applications of a new integral

operator in q-analog for multivalent functions. Mathematics 7 (12) (2019), Article ID 1178,

13.

Liu, Z. G. An expansion formula for q-series and applications, Ramanujan J. 6 (2002),

447.

Mahmood, S., Raza, N., Abu Jarad, E. S., Srivastava, G., Srivastava , H. M., Malik, S. N.,

Geometric properties of certain classes of analytic functions associated with a q-integral

operator, Symmetry. 11 (5) (2019), 719, 114.

Srivastava, H. M., Aouf, M. K., Mostafa, A. O., Some properties of analytic functions

associated with fractional q-calculus operators, Miskolc Math. Notes 20 (2019), 12451260.

Zhan, C., Khan, S., Hussain, A.,Khan, N., Hussain, S., Khan, N., Applications of q-

di¤erence symmetric operator in harmonic univalent functions, AIMS Mathematics, 7(1),

(2021), 667680.

Zhang, X., Khan, S., Hussain, S., Tang, H., Shareef, Z. New subclass of q-starlike functions

associated with generalized conic domain, AIMS Mathematics, 5(5) (2020), 48304848.

Ali, R. M., Ravichandran, V., Classes of meromorphic alpha-convex functions. Taiwan. J.

Math. 14, (2010), 14791490.

Downloads

Published

2024-06-03

How to Cite

Khan, M. F., Swarup, C., & Kamal, M. (2024). Applications of higher-order q-derivative operator for a new subclass of meromorphic multivalent q-starlike functions related with the Janowski functions. Results in Nonlinear Analysis, 7(2), 174–186. Retrieved from https://nonlinear-analysis.com/index.php/pub/article/view/340